MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; CATHETER, UMBILICAL ARTERY

CARDINAL HEALTH, INC. ARGYLE; CATHETER, UMBILICAL ARTERY
Model Number 8888160333
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that 3.5fr umbilical catheter was placed.The rn connected the ivf¿s, after connecting extension piece/tri-fuse, the end would not lock into place to the end of the catheter, it would keep turning and easily disconnect.Multiple extension tubing was tried, and they all did the same, would not lock into catheter.Inspection of the catheter tip showed to tabs, when compared with other 3.5fr catheters those had two tabs and a lip.The umbilical catheter was replaced, no harm to the patient involved.There was only delay in hanging ivf's and a second catheter being placed.The customer also stated that twin b was getting lines placed at the same time, the catheter assessed for the same catheter tip and changed prior to placement.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 2410500063 was reviewed and no anomalies related to the reported issue were observed.The device was received for evaluation and the reported condition was observed.A corrective and preventive action has been initiated to further investigate this issue.

Brand Name
ARGYLE
Common Device Name
CATHETER, UMBILICAL ARTERY
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH, INC.
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20031133
Report Number1423537-2024-00119
Device Sequence Number3064527
Product Code FOS
UDI-Device Identifier20884527005113
UDI-Public(01)20884527005113(17)290314(10)2410500063
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K130725
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888160333
Device Catalogue Number8888160333
Device Lot Number2410500063
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown